# SDR QXEA2024102300248

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 13,671 hours, 9,227 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260326
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Part time: 13,675 hours, 9,234 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES DISENGAGED DURING DESCENT.  RESELECTED A/T, GOT MASTER CAUTION A/T FAIL EICAS MESSAGE (AUTOTHROTTLE CHANNELS – BOTH INOPERATIVE). REMOVED FROM SERVICE.TROUBLESHOT PER E175 FIM 22-31-00-810-811-A. REMOVED AND REPLACED THRUST CONTROL QUADRANT ASSEMBLY IAW E175 AMM 76-11-01-000/400-801-A. FUNCTIONAL TEST OF THRUST REVERSERS GOOD. STILL REQUIRES OPS TEST OF TOGA SWITCH. PERFORMED OPS TEST OF TOGA SWITCH IAW AMM 22-11-00-710-801-A. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
